Imperial College London

DrMartinRasmussen

Faculty of Natural SciencesDepartment of Mathematics

Reader in Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 2774m.rasmussen Website

 
 
//

Location

 

637Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My Personal webpage can be found at: http://www.ma.ic.ac.uk/~mrasmuss/

Publications

Journals

Chappelle G, Hastings A, Rasmussen M, 2022, Occupancy times for time-dependent stage-structured models, Journal of Mathematical Biology, Vol:84, ISSN:0303-6812

Castro MM, Chemnitz D, Chu H, et al., 2022, The Lyapunov spectrum for conditioned random dynamical systems, Pages:1-36

Longo IP, Nunez C, Obaya R, et al., 2021, Rate-induced tipping and saddle-node bifurcation for quadratic differential equations with nonautonomous asymptotic dynamics, Siam Journal on Applied Dynamical Systems, Vol:20, ISSN:1536-0040, Pages:500-540

Ndour M, Padberg-Gehle K, Rasmussen M, 2021, Spectral early-warning signals for sudden changes in time-dependent flow patterns, Fluids, Vol:6, ISSN:2311-5521, Pages:49-49

Colonius F, Rasmussen M, 2021, Quasi-ergodic limits for finite absorbing Markov chains, Linear Algebra and Its Applications, Vol:609, ISSN:0024-3795, Pages:253-288

More Publications